Jump to content

Search the Community

Showing results for tags 'reinstate+'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Junglechicken

    ☼ Junglechicken

    Hi, I joined this forum today and wanted to introduce myself. All it took was a family trauma to set off my depression/anxiety (my father's inability to stop spending money he didn't have, led to no money and my having to pay for my parents housing etc.,). I have suffered from underlying depression and anxiety for many years but managed to keep a lid on it by exercising and I guess being younger and able to forget the darker stuff by clubbing and going out. Then 6 years ago hubby and I moved to Canada from the UK and I dive-bombed into hell. Daily panic attacks at home and work, I was bullied at numerous work places as well as dealing with the work pressure, feeling of isolation and no support network. Then in June I lost my job and have been more or less house bound with the exception of having to go out to do chores. Went to my doctor who prescribed Cipralex (Feb 2014) - I was on it for 18 months in total and came off it mid-September 2015 after a 3 month taper at 5mg. This happened after I had got a job at a large company (Nov 2013), and I had to take 3.5 months medical leave. Upon my return to work, I was met with resentment and disdain by my colleagues who saw it that I was just looking to get "free vacation" time. This made my life even more hellish - my Manager had wanted to get rid of me upon my return but couldn't by law. I lost my job about a year after returning to work due to redundancy. Since then I have experienced extreme fatigue (had to stop marathon training), intense muscle and joint soreness, weird dreams, tinnitus, headaches, sinusitis, pressure changes in my ears and ear pain, sub-clinical migraines, crying spells, GI issues, heightened anxiety and depression. Despite these things, doctors never seem to find anything actually wrong with me. I honestly feel as though I am in hell - I feel as though someone has taken a photocopy of me and the photocopy is a completely different person (withdrawal). The weekdays are a drag, and I dread them as my hubby is at work. I fear the worst will happen while he is away. I am a total basket case and freak out very easily if there is a withdrawal symptom I don't recognise. If I can survive this, I can survive anything.
  2. Hi folks, Just looking for a bit of advice. I'd been on Prozac, 25mg a day, for 9 months, for depression and wanted to come off them. I was advised by my doctor to take a 25mg tablet on alternating days for 1 month and then stop completely. I did this and have now been off for 4 weeks. Asides from some rather severe depression symptoms my main withdrawal issue has been PGAD (Persistent Genital Arousal Disorder), something which I suffered with 2 years ago. What I'm wondering is, does this mean I tapered off too quickly? I should also mention I have M.E. and tend to respond strongly to drugs. Is the best plan of action to just ride this out and hope the symptoms go or to go back on the Prozac and taper off again much slower? (my doctor did tell me if I go back on the Prozac I'd have to stay on for 2 years but I really don't want to do that.) Any advice appreciated, Thanks
  3. I am new to surviving antidepressants. Because my Internist did not authorize refill for Effexor xr 150mg for 7 days, I was forced into snir discontinuation syndrome. I did not know there was such a thing until then. I have since researched on line and have found out quite a bit. Did you know that brain zaps/brain shivers is discribed in Wikipedia? Anyway,. I got them plus a lot of other debilitating symptoms. I have since weaned myself off over a months period of time (probably too fast), and have now been without for 2 days. I am so irritable that I can hardly stand to be with myself. Plus I get cold very easily and feel like shivering, but don't. I also have a few brain zaps, but they aretolerable. I am determined to not take one more bead of Effexor xr, and would appreciate the support of anyone who is going through or has gone though Effexor xr withdrawal.
  4. I have been taking Trazadone since January 2014. I started with .75 Traz and have been slowly tapering the past six months. I am now down to .38 Traz after making a cut 2 nights ago from .45 Traz.. I take it at night to sleep along with 7.5 Remeron. I have been doing well with sleeping on the .45 which I have been holding the past 2 months. Last night my sleep was very light and fitful after the cut. I doubt I got that much sleep. Also, this October I will be on year off Ambien 10 mg. I am looking for some encouragement from folks who have been down this road before with Trazadone. Any success stories out there? How did you feel along the way with tapering? How was your sleep? How did you feel one week off Traz, three weeks off, a month off?
  5. Hi, I am myself a medical professional living in Western Europe. I have even worked in psychiatry. I have never heard any of my colleges or read anything about long term withdrawal symptoms after using ssri, Some 20 years ago I started treatment with citalopram for anxiety problems. It really helped me in the beginning. I had a good help when the dose was 20 and 40 mg. After 2 years use I tried to stopp using it but it resulted in depressive symptoms and even obsessive thoughts (note that I never had any depression before using it. It was meant for anxiety) so I had to go back to the orginial dose. 16 years ago a psychiatrist increased the dose to 80 mg. Since then I have used that dose. I don't think the increase from 40 mg to 80 mg helped me especially much. Anyway the effected seam to wean off after some years. Anyway, I have hade not major problems with either depression or anxiety for many years and have attended psychoterapy for some years. My psychoterapeut recommended me to start to reduce the dose. 2 years ago I reduced from 60 mg to 80. I had rather severe withdrawal symptoms (thirsty, nausea, headache, diarre) but they disappered after a month. The I was pharma free for 6 month and then started to reduce from 60 mg to 40 mg and it worked well even if had some problem with anxiety and sleeping. During the next 4-5 months I was unemployed and tried to tapper from 40 mg to zero. When I was down at 30 mg I could not find joy in anything. I sort of lacked the ability to feel any euphoria ever. When I has down at zero mg I started to get succh a terrible headache and could not even look at any object without getting obsessive compulary focus on them (I have never ever had these problems in my youth before taking citalopram). So I increased to 10 mg and in some weeks to 30 mg. I then used that dose for 6 months and though feeling worse than before I could still manage a job. After 6 months I started to feel better and decided to wean off everything in on months. I thought it was a good idea to get ride off them so I would not be tempted to increase the dose if I feelt worse. I had a very hard months with all the withdrawal symptoms.But after a month the nausea and headache and dizziness disappered. But to get any sleep I had to use benzos for 3 months. In the beginning I could not even leave my home without them. I have gradually stopped using them and now just use none addictive sleeping pills. Unfortunately I have not been able to function at work without benzo. I have altering severe fatigue or anxiety that makes my brain tired just after 2 hours work. At the end of each Monday it felt like it was Friday (I was totally exhausted and had to rest for two day to be able to work one day.I feelt so bad that I got obsessive compulsary thoughts, blaming myself for everything. I am now on a sick-leave for 3 months. I have been crying daily for a month. Never been crying alot in my life before. I seem to get muscle shivering in all of the body, that only goes away if I cry or get really angry. I am super sensitive to every thing and has thus isolted myself a bit. Summary: I have now been without citalopram for 6 months after 20 years use. I have severe symptoms that I did not have before using citalopram. I feel better than 5 months ago. I can function totally without benzos and goes out every day. But still I feel so worthless.not being able to work and I am not sure that my mood is actually getting any better. Fortunately I have meet a psychiatrist that does believe in psychoterapy before pharma. My biggest problem is to understand if these are withdrawal symptoms or a moderate depression I have got. Or maybe both? I feel extremely unsure if I shall start some antidepressant again or try to wait some months. 6 months is a long time not functioning normally. Would be glad if someone coudl give me advice.
×

Important Information

By using this site, you agree to our Terms of Use.